MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE

DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE
Catalog Number 254660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E3: reporter is a j&j sales representative.D4, h4: the device serial/lot number and manufacture date are unknown.Udi: (b)(4) incomplete.D10, concomitant medical devices and therapy dates, rgdloop adjustable stnd and biointrafix tbial sh sm 30mm, november 24, 2023.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported from the sales rep in china that during an anterior cruciate ligament procedure on 11/24/23 the biointfx 6-8mmx30mm tpr scr 2nd device slipped during the surgery and couldn't be tightened.After repeated tightening attempts, the wound was closed and closed the surgery.Post op, laxity was noted in post-operative physical examination.Radiographic examination revealed that the rigidloop adjustable implant was positioned in the muscle layer and failed surgical fixation.Patient underwent an acl revision procedure.The patient was in stable condition now.No further information was provided.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.Udi: (b)(4).H10 additional narrative: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
BIOINTFX 6-8MMX30MM TPR SCR 2ND
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18310441
Report Number1221934-2023-04527
Device Sequence Number6718508
Product Code HWC
UDI-Device Identifier10886705013432
UDI-Public10886705013432
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number254660
Device Lot Number9L75337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown